# SDR HEEA979131

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stabilizer Assy
- Part number: 355A1305200302
- Condition: Cracked
- Location: Top Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB HAS A CRACK LEFT AFT AROUND RIVET AND CORROSION UNDER SHIM TOP LEFT.
